# SDR REXA2016052000995

- Difficulty date: May 20, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319.70 HAS CORROSION ON THE FWD AND AFT SIDES BETWEEN STR 25L AND 25R, IN THE FWD ELECTRONIC AND EQUIPMENT BAY.  R & R FRAME SECTION 319.70 BETWEEN STR 25L AND 25R IN FWD E & E BAY, PN 601R32003-61, TAG: B00355 IAW SRM 51-42-06 AND SRM 51-40-11.
